


default search action
"Polynomial Ring Calculus for Modal Logics: a New Semantics and Proof ..."
Juan Carlos Agudelo Agudelo, Walter Alexandre Carnielli (2011)
- Juan Carlos Agudelo Agudelo
, Walter Alexandre Carnielli:
Polynomial Ring Calculus for Modal Logics: a New Semantics and Proof method for Modalities. Rev. Symb. Log. 4(1): 150-170 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.